# SDR ASAA2024081651917

- Difficulty date: August 16, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 50,264 hours, 14,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORT EMERGENCY EXIT LIGHT SWITCH ON AFT FA PANEL IS GUARDED DOWN BUT THE LIGHT IS ILLUMINATED. NO ACTUAL EMERGENCY LIGHTS ARE LIT AND THE COCKPIT SWITCH IS IN THE GUARDED 'ARMED' POSITION. GROUNDED - YES. CYCLED POWER TO SYSTEM, EMERGENCY LIGHT TEST CHECKS GOOD, REF AMM 33-51-00, NO DEFECTS NOTED.
